# SDR FDEA200908082956

- Difficulty date: August 8, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP ASSY UP-STOP FITTING FOUND CRACKED.  REPAIR CARRIED OUT IAW SRM 51-31-01 REVISION 41 AND SRM 51-33-01 REVISION 41.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 107.
